Drug interactions between Levitra and lisinopril
Interactions between your drugs
lisinopril ↔ vardenafil
Applies to:lisinopril and Levitra (vardenafil)
Vardenafil can add to the blood pressure-lowering effect of lisinopril. Contact your doctor if you experience signs and symptoms of low blood pressure such as dizziness, lightheadedness, fainting, flushing, headache, or a rapid pulse or heart rate. You may be more likely to experience these problems at the beginning of treatment, following a dose increase, or when treatment is restarted after an interruption. Avoid driving or operating hazardous machinery until you know how the medications affect you, and use caution when getting up from a sitting or lying position. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
Applies to: lisinopril
It is recommended that if you are taking lisinopril you should be advised to avoid moderately high or high potassium dietary intake. This can cause high levels of potassium in your blood. Do not use salt substitutes or potassium supplements while taking lisinopril, unless your doctor has told you to.
Applies to: Levitra (vardenafil)
Grapefruit juice may increase the blood levels and effects of certain medications such as vardenafil. You may want to limit your consumption of grapefruit and grapefruit juice during treatment with vardenafil. However, if you have been regularly consuming grapefruit or grapefruit juice with vardenafil, do not alter the amounts of these products in your diet without first talking to your doctor or other healthcare professional. Contact your doctor if your condition changes or you experience increased side effects. Orange juice is not expected to interact.
Therapeutic duplication warnings
No therapeutic duplications were found for your selected drugs.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.